MAUDE Adverse Event Report: OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE

OK BIOTECH COMPANY LTD PRODIGY AUTO CODE; BLOOD GLUCOSE MONITORING DEVICE
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Codes Hypoglycemia (1912); Confusion/ Disorientation (2553)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Caller stated that medical attention was sought on (b)(6) 2019 around 8pm at the end-user's home.Caller stated that the end-user took a blood glucose test and received a result 50mg/dl.A normal result for the end-user for that time of day is 150-200mg/dl.Prior to seeking medical attention, the end-user had dinner and took his prescribed medications.Caller stated that the end-user appeared awake but was not responsive, so she called ems.Caller stated that while waiting for the ens to arrive she tried to give the end-user candy, but he was not responding.Ems arrived 10-15 minutes after testing with the prodigy meter.They tested the end-user with there meter and received a result of 30mg/dl.The end-user was still unresponsive, and the ems administered a glucose iv.End-user was the transported to (b)(6).Caller was unsure of what his blood glucose was upon arriving at the hospital.Caller was unable to provide what treatment the end-user received due to not be allowed in the back ant the er.She stated that he was not admitted and was there approximately 8 hours.Caller was unable to recall what the end-users blood glucose was when he was discharged or what instructions he may have received.The end -user is on a sliding scale that is as follows tresiba: 20 units in the morning.Novolog: sliding scale, 150-200mg/dl=1 unit, 201-250mg/dl=2 units, 251-300mg/dl=3 units, 301-350mg/dl=4 units, 351-400mg/dl=5 units, 401-450mg/dl=6 units, and call emt if result is below 70 mg/dl or over 450 mg/dl.No additional information was provided.

Brand Name
PRODIGY AUTO CODE
Common Device Name
BLOOD GLUCOSE MONITORING DEVICE
Manufacturer (Section D)
OK BIOTECH COMPANY LTD
no. 91, sec 2
gongdao 5th rd
hsinchu city, 30070
TW  30070
MDR Report Key8883451
Report Number3008789114-2019-00032
Device Sequence Number2548457
Product Code NBW
UDI-Device Identifier00384840518858
UDI-Public00384840518858
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2019
Report Date (Section F) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/06/2019
Event Location Home
Date Report to Manufacturer08/12/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATORVASTATIN; BUPROPION; FLUDROCORTISONE; FLUOXETINE; FOLIC ACID; GABAPENTIN; MIDODRINE; POTASSIUM CL ER; RESTASIS EYE DROPS
Outcome Attributed to Adverse Event Hospitalization;
Patient Age56 YR
Patient Weight64
Date Report Sent to FDA08/12/2019